MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7510
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Access tip damaged.Medical intervention (other than first aid): no.Needle/probe stick: no.Other actions taken: no.Safety issue: nein.Issue resolved: ja.How issue resolved / additional information: replacement.Photo / sample available: nein.Safety valve broken / damaged / disconnected: no.Safety clamp open, when valve broke/damaged/disconnected: no.Safety valve nose broken / damaged: no.Locking tab broken / damaged: no.Leakage: no.Successful drainage: ja.Impact to patient: no indication for that / not applicable.Exposure to blood / bodily fluid: no.Course of treatment changed due to event: no.Time catheter in place: see the list.Connected device (pleurx/peritx/brand) see the list.Procedure performed by: end user / lay person.Additional information: the palettes are loaded / stored in the same way as bd delivers them.No pallets are stacked.We do not know how the bottles are stored at the patient.(b)(6): (b)(6)2024: 1st follow-up comments (rec) could you please provide a further description of the issue? - no vacuum.Was it the access tip was cracked? - not known.Was the issue identified before use and the product discarded or did, they identify during use? - detected during use.Where is the catheter located? abdomen or chest - not known.What was the impact to the patient? - had to use a replacement.Was there leakage noticed to the access tip and the patient valve - not known.Could you please provide lot number for the unknown lot (mat# 50-7500b) - not known.
 
Additional Manufacturer Narrative
(b)(4) initial emdr submission.Device problem code: a0401.Patient problem code: f26.H10: d4 (expiration date: 07/2026) no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001550321 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.

Brand Name
PLEURX DRAINAGE KIT 1000ML
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20517918
Report Number9680904-2024-00023
Device Sequence Number15394859
Product Code DWM
UDI-Device Identifier10885403090707
UDI-Public(01)10885403090707(11)240119(17)260707(10)0001550321
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/07/2026
Device Catalogue Number50-7510
Device Lot Number0001550321
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown